# SDR VNAA2015081200022

- Difficulty date: August 12, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 27,013 hours, 26,648 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SPEED CLACKER SOUNDED CONTINUOUSLY ABOVE 230 KIAS DESPITE FLAPS, SLATS AND GEAR ALL UP AND SECURE.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED FLAPS, SLATS AND LANDING GEAR.  NO DAMAGE OR DEFECTS FOUND.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF OVERSPEED WARNING SYSTEM IAW AMM.  NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
